Asymptotic behavior of loss probability in GI/M/1/K queue as K tends to infinity *

Bong Dae Choi, Bara Kim, In-Suk Wee

Research output: Contribution to journalArticle

27 Citations (Scopus)


We obtain an asymptotic behavior of the loss probability for the GI/M/1/K queue as K → ∞ for cases of ρ < 1, ρ > 1 and ρ = 1.

Original languageEnglish
Pages (from-to)437-442
Number of pages6
JournalQueueing Systems
Issue number4
Publication statusPublished - 2000 Dec 1



  • Asymptotic behavior of loss probability
  • Duality in queues
  • GI/M/1/K queue
  • M/G/1/K queue
  • Stationary measure

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Computer Science Applications
  • Management Science and Operations Research

Cite this